Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Challenge for a man AA+ and woman O-, no ovulation after period

could you explain any challenge that could be encountered by a man who is AA+ who marry a woman who is O-. when a woman finish her period and does not ovulate what could be the problem?
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
a man of AA+ with women with O- can lead to RH incompatibility which may affect the second child and onward and may lead to foetus death in uterus which occur due to sensitization during the delivery of first child and antibody formation which then damages the future pregnancy, but this can be prevented by adequate administration of anti D immunoglobulin during first delivery which prevent antibody formation.
when a women does not ovulate after her period the cause can be hormonal imbalance due to inappropriate gonadotropin release , low LSH level or even ovarian failure.
Answered: Mon, 24 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor